# SDR CA131022007

- Difficulty date: October 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Mtsbsi MU2B60
- Aircraft time: 5,546 hours
- Engine: Garrtt TPE33110
- Propeller: Hartzl HCB4TN5
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Part number: P253A8
- Condition: Damaged
- Location: Anti Ice
- Part time: 5,710 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE TAXING AFTER LANDING, THE CREW SHUTOFF WINDSHIELD HEAT ON THE OVERHEAD SWITCH CONSOLE.  A FLASH WAS NOTICED AND SPARKS FELL DOWN.  MAINTENANCE DISCOVER AN ANTI-ICE POWER FEEDER WIRE HAD ARCED A STRINGER.  THE WIRE WAS FOUND STRIPPED OF INSULATION 1.5 CM FURTHER THAN REQUIRED FOR THE CONNECTOR LEAVING IT UNPROTECTED. BOTH WIRES, P253A8 AND P255A8 WERE FOUND IN THE SAME CONDITION.
